Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Case-control Studies With Multinomial Responses: A Proposal For Analysis [estudo Caso-controle Com Resposta Multinomial: Uma Proposta De Análise]
Author: Mafra A.C.C.N.
Nucci L.B.
Cordeiro R.
Stephan C.
Abstract: This study reviews articles on case-control studies in which the cases were classified in two or more types. Application of multinomial models and their adequacy for case-control studies are discussed. Among the available multinomial adjustments, we argue that the polytomous logistic model is the most suitable for obtaining epidemiological measures of risk and association in case-control studies. By way of illustration, we present an application of this model in a population-based case-control study, comparing the results with those obtained in a binomial logistic model. The multinomial approach allows investigating, in a single analysis, the occurrence of associations between covariates and more or more subclasses of cases, thus providing the epidemiologically relevant possibility of identifying individualized risk and protective factors for each subclass.
Citation: Cadernos De Saude Publica. , v. 26, n. 3, p. 451 - 459, 2010.
Rights: aberto
Date Issue: 2010
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-77953493493.pdf99.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.